combat abilify weight gain.
Hi there, i am 20 years old and have Tourette Syndrome.
I used to be on Abilify but it made me so hungry and gain so much weight that i quit because my weight gain made me unhappy and caused problems, however my mom and girlfriend both claim i was symptom free on it. (which i somewhat remember.) my question is: is there anyway to combat abilify weight gain? right now i am my skinny self no matter what i eat or how much i eat. I would like to know is there something that i can combine with abilify whether it be another medication or diet pill, anything thats safe i will try really. anything to balance it out so i can still have the benefits of abilify without the weight side effect. any other tourette syndrome medication suggestions are appreciated as well.
i recently began looking at other meds and began taking haldol but it makes me so tired (and i recently read how haldol was given solely for the purpose of sedating people) and i believe may have given me tardive dyskinesia as i started to slur my words and drool a bit, just wondering if anyone knows of any help. thank you!